Kalyani, V.K. and Sinha, A. (2008) Finite Difference Modeling of SH-Wave Propagation in Multilayered Porous Crust. Journal of the Geophysical Union, 12 (4). pp. 165-172. ISSN 0257-7968

[img] PDF
Restricted to Registered users only

Download (489Kb) | Request a copy


The present article deals with the propagation of SH-waves in a multilayered porous media with Weiskopf type anisotropy. Using Biot’s theory of porous medium, the problem has been formulated. The finite difference method has been used here to model the wave propagation problem and also to analyze the effect of porosity and anisotropic factors on the phase and group velocities. Threedimensional diagram has been developed to describe the displacement of the SH wave propagation as a function of two variables x and z. Also, the relation has been developed between the incremental displacement and the time, which is shown graphically. The convergence and stability criteria of the finite difference method has been established i) to minimize the exponential growing of the error; ii) to make the finite difference method stable; and iii) to decide the valid range of numerical values of the parameters.

Item Type: Article
Subjects: Information Technology
Depositing User: Dr. Satyendra Kumar Singh
Date Deposited: 23 Feb 2012 06:05
Last Modified: 23 Feb 2012 06:05
URI: http://cimfr.csircentral.net/id/eprint/975

Actions (login required)

View Item View Item